Cart is empty
 
View Cart / Checkout
Home Clearance My Account Help Area Shopping Cart Contact Us
  Search:     GO

 Categories
Christmas Gift Ideas

Personal Care

1 Lines
Anti-Bacterial
Beauty
Bath and Shower
Special Offers
Mens Grooming
Nanogen Range
Dental Care
Palmer's Range
Personal Conditions
Pharmaclinix
Supports
Deodorants and Antiperspirants
Feminine Care
oralb sonic
Footcare
Hair Care
Hot Water Bottles

Health Care

Diabetes
Medicines
Vitamins and Supplements
Quit Smoking
Self Testing
Sexual Wellbeing
Specialist Nutritional Supplement
Sports Nutrition
Alternative Cures
Weight Loss
Herbal

Travel & Suncare

Travel and Suncare

Fragrances

Ladies Fragrances
Mens Fragrances
Aromatherapy

General

Baby
Miscellaneous
Clearance
Pet Care
Electrical Equipment
Childrens Medicines


 Quick Links
Recover password
Contact us
Privacy statement
Terms & Conditions
Help Area
Site Map

Quit Smoking
Now Slim Information
Links
WEEE

 Pharmacy Services


Resources

 
 
Multipharmacy.com :: Medicines :: Pain Relief

Nuromol 200mg/500mg 12 Tablets

RRP: 3.99
Great deal! Save 0.28!
Only 3.71



Nuromol 200mg/500mg 12 Tablets

.
12288
Details
Nuromol 200mg/500mg Tablets contain Ibuprofen & Paracetamol are a double action pain relief tablets.

Weight:   0.02 kg
size 12 Tablets
brand Nuromol
Price:   3.71 , including VAT 20%

Options
 
Quantity

 


More Information


Nuromol Tablets are used to help relieve the following: Headaches, Period Pain, Back Ache, Dental Pain, Non serious arthritic conditions, Rheumatic and muscular pain, Cold and Flu Symptoms, Sore Throat and Fever and Migraines.

Ingredients


Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg.

Dosage


For oral administrationand short term use only. Take 1 tablet ( or 2 if required), upto 3 times daily with food. Do not exceed 6 tablets in 24hours and leave 6 hours between doses. Do not give to children under 18 years. If symptoms persist or worsen, consult your doctor. Do not take for more than 3 days.

Warning


Speak to a pharmacist / Doctor before taking this product if you have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems. Also consult a doctor or pharmacist if yo are a smoker or are pregnant.

Do not take if have ( or have had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen, paracetamol or any other ingredients of the product, aspirin or other related painkillers. Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.
Keep all medicines out of reach and sight of children.

This product contains paracetamol, do not take any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.







Product code:5000158102330
 


 
 
 Your Account


 Shop by Price Range
Products 1-5
Products 5-10
Products 10-15
Products 15-25
Products 25+

Call Multi Pharmacy Online on 0845 257 6059

Now Slim Noodles

Buy Nanogen Fibres

Online Pharmacy Logo
What is this?

 
 
Payments accepted.
card card
Secure Ordering: All orders are taken over 128bit Encrypted connections. Before being asked for payment our site will change to our secure server and your Internet Browser will show the secure padlock.
Copyright © 2014 Multipharmacy.com   Based in the UK